# SDR AALA20040149

- Difficulty date: January 28, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N223AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49173
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY EXIT LIGHTS FROM AFT OVERWING EXIT DOOR TO AFT OF AIRCRAFT INOPERATIVE.  REPLACED BATTERY PACK AT AFT GALLEY FOR SEAT EMERGENCY EXIT LIGHTS FROM AFT OVERWING EXIT DOOR TO AFT OF AIRCRAFT.  SYSTEM GROUND CHECKED NORMAL OPERATION. -CLOSED--
